A new class of Skew-Normal-Cauchy Distribution
PublisherInstitut d'Estadística de Catalunya
Rights accessOpen Access
In this paper we study a new class of skew-Cauchy distributions inspired on the family extended two-piece skew normal distribution. The new family of distributions encompasses three well known families of distributions, the normal, the two-piece skew-normal and the skew-normal-Cauchy distributions. Some properties of the new distribution are investigated, inference via maximum likelihood estimation is implemented and results of a real data application, which reveal good performance of the new model, are reported
CitationArrué, Jaime [et al.]. A new class of Skew-Normal-Cauchy Distribution. "SORT", Juny 2015, vol. 39, núm. 1, p. 35-50.